# SDR DXTA2009062903703

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N887QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258387
- Aircraft time: 8,027 hours, 5,793 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Inaccurate
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS WERE SELECTED TO 15 THE INDICATOR BOUNCED AROUND AND WENT BACK TO 0.  FLAPS WERE CHECKED ON THE GROUND AND WHILE AT 45 THE INDICATOR READ 25.
